| Model Number |
140-9800 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypoxia (1918); Respiratory Insufficiency (4462)
| Date of Event |
02/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient's oxygen saturation levels began to drop during a procedure to implant the superion indirect decompression spacer.The patient had been sedated, and an incision had been made over the l4-l5 interspace; the physician had positioned dilator 1 properly at the time the patient's oxygen levels began to drop, and the anesthesiologist assessed that the procedure needed to be aborted.The incision was packed, and once the patient was repositioned on their back, oxygen was forced via artificial manual breathing unit (ambu) bag.The patient's oxygen levels were normalized and the patient was conscious.
Event or Problem Description